# SDR SWAA2022100555845

- Difficulty date: September 10, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 56,646 hours, 33,713 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Corroded
- Location: R2 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUST ON ENTRY AND SERVICE DOOR HARDWARE GIRTBAR FITTING AT AFT GALLEY AREA 2022-486181.   REPLACED ON ENTRY AND SERVICE DOOR HARDWARE GIRTBAR FITTING AT AFT GALLEY AREA IAW SOPM 20-50-01.  REPLACED ON ENTRY AND SERVICE DOOR HARDWARE GIRTBAR FITTING AT AFT GALLEY AREA IAW SOPM 20-50-01.
